# SDR DALA2015030501897

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1500, LB 17 SUPPORT ANGLE FOR "Z" ANGLE CORRODED LOWER LEG. REMOVED CORROSION AND FOUND OUT OF LIMITS.  FABRICATED REPAIR AND INSTALLED IAW SRM.
